# SDR VJ9800365

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 986-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 27L FROM APPROX 986-1010 HAS NUMBEROUS SURFACE CORROSION ON THE CHANNEL AND ON LT SIDE AND ON THE BELLY SKIN.  REMOVED CORROSION OUT OF LIMITS IAW SRM 53-10-1 FROM 2 PLACES AT STR 27L STA 986-1006.  REMOVED CORROSION WITHIN LIMITS FROM STA 947-967.  TREATED AND PRIMED AREA IAW SRM 51-10-2 AND MM 51-21-31.  FABRICATED 2 REPAIR STR SPLICES, TREATED, PRIMED AND INSTALLED IAW SRM 51-10-2, 51-21-31 AND SRM 53-10-3.
